# SDR DXTA2020090904074

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 747 hours, 498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 9914861
- Part serial: 0389
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, CLIMBING THROUGH APPROXIMATELY 31000 FEET THE CREW DETECTED A DEFINITE ODOR FROM THE CONDITIONED AIR OUTLET.  ODOR ASSOCIATED WITH SOMETHING OVERHEATING THOUGH NO SIGN OF SMOKE OBSERVED IN THE AIRCRAFT.  ODOR WAS WITH US FOR ABOUT 10 MINUTES THEN SEEMED TO DISSIPATE.  AGAIN, ON OUT DESCENT TO KGSO THE ODOR RETURNED (THOUGH NOT AS STRONG AS THE ORIGINAL ODOR) THROUGH APPROXIMATELY 20000 FEET.  ODOR IN THE DESCENT LASTED FOR APPROXIMATELY 3 MINUTES THEN DISSIPATED AGAIN.  REMOVED HEPA FILTER PN 9914836-1 SN 0389 AND INSTALLED NEW FILTER PN 9914836-1 SN 0607, IAW 680A AMM TASK 21-70-00-960 AND 21-70-4.
